Title: The classification of Killing magnetic curves in S2 x R
Authors: Munteanu, Marian Ioan * ×
Nistor, Ana * #
Issue Date: Feb-2012
Publisher: Pitagora Editrice
Series Title: Journal of Geometry and Physics vol:62 issue:2 pages:170-182
Abstract: We investigate the trajectories of charged particles moving in a space modeled by the homogeneous 3-space S^2 x R under the action of the Killing magnetic fields. The main results consist in the local description of the magnetic trajectories associated to Killing vector fields in S^2 x R, providing their complete classification. Moreover, some interpretations in terms of geometric properties are given.
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science